About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 974284, 8 pages
http://dx.doi.org/10.1155/2013/974284
Research Article

A Proper-Orthogonal Decomposition Variational Multiscale Approximation Method for a Generalized Oseen Problem

Department of Mathematics, North Carolina A & T State University, Greensboro, NC 27411, USA

Received 6 June 2013; Accepted 25 October 2013

Academic Editor: Yinnian He

Copyright © 2013 John Paul Roop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Borggaard, A. Duggleby, A. Hay, T. Iliescu, and Z. Wang, “Reduced-order modeling of turbulent flows,” in Proceedings of the 18th International Symposium on Mathematical Theory of Networks and Systems (MTNS '08), 2008.
  2. T. Iliescu and Z. Wang, “Variational multiscale proper orthogonal decomposition: convection-dominated convection-diffusion-reaction equations,” Mathematics of Computation, vol. 82, no. 283, pp. 1357–1378, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Iliescu and Z. Wang, “Variational multiscale proper orthogonal decomposition: Navier-Stokes equations,” Numerical Methods for Partial Differential Equations. In press. View at Publisher · View at Google Scholar
  4. V. Girault and P.-A. Raviart, Finite Element Methods for Navier-Stokes Equations, vol. 5, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Burkardt, M. Gunzburger, and H.-C. Lee, “POD and CVT-based reduced-order modeling of Navier-Stokes flows,” Computer Methods in Applied Mechanics and Engineering, vol. 196, no. 1–3, pp. 337–355, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. D. Gunzburger, J. S. Peterson, and J. N. Shadid, “Reduced-order modeling of time-dependent PDEs with multiple parameters in the boundary data,” Computer Methods in Applied Mechanics and Engineering, vol. 196, no. 4–6, pp. 1030–1047, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Wang, Y. Wang, and X. Ye, “A robust numerical method for Stokes equations based on divergence-free H( div ) finite element methods,” SIAM Journal on Scientific Computing, vol. 31, no. 4, pp. 2784–2802, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet